Asymptotic Poisson Distributions with Applications to Statistical Analysis of Graphs

Research output: Contribution to journalArticle

Bibtex

@article{d6b393e305484226a0b0f6e6d0defd65,
title = "Asymptotic Poisson Distributions with Applications to Statistical Analysis of Graphs",
abstract = "Various types of graph statistics for graphs and digraphs are presented as numerators of incomplete U-statistics, with symmetric and asymmetric kernels, respectively. Thus, asymptotic Poisson limits of these statistics are provided by using limit theorems for the sums of dissociated random variables. Several applications to statistical analysis of graphs are given",
keywords = "Poisson limit theorems, dissociated random variables, incomplete U-statistics, random graphs and digraphs, subgraph counts",
author = "Krzysztof Nowicki",
year = "1988",
language = "English",
volume = "20",
pages = "315--330",
journal = "Advances in Applied Probability",
issn = "0001-8678",
publisher = "Applied Probability Trust",
number = "2",

}